×

Found 43,508 Documents (Results 1–100)

100
MathJax

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 07544357

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDF BibTeX XML Cite
Full Text: DOI

Difference approach to solving boundary value problems for elliptic partial differential equations in the sense of generalized functions. (English. Russian original) Zbl 07538718

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 29-41 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 30-41 (2022).
MSC:  65Nxx 35Jxx 34Bxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software